FDA Approved Drugs and User Comments: BONIVA

User Comments:


For Prevention of Osteoporosis “I took my first dose last March 1st, am standing up. I was taking other supplements for calcium and I followed the OB GYNE’s instruction as well as the one inside the package. I had breakfast 2 hours later and took my other supplements an hour later. At late afternoon, my voice started getting hoarse, then I was having heartburn extending to my back. I thought it was just reflux but despite taking my reflux med, it never went away instead it aggravated. At 9pm, I can hardly move my body and had diarrhea. I slept on my tummy and when I woke up at 11pm, I was feverish and it was very difficult to get up I thought I will be paralyzed … seriously! I was rushed to the hospital and was confined for 2 days. While at home, I still have slight chest pains and pain on the joint between my left arm and shoulder. This drug is sold at a very high price and the adverse effects even cost me more!!!!I will never take this again and would caution my friends from taking it !”

MTV (taken for less than 1 month) March 5, 2018


For Osteoporosis “I can’t say how effective it is I’ve just taken my first pill yesterday. Started with lack of appetite then day later back pain, joint pain, chills, Temp of 100 with flu like symptoms. Been in bed most of the day. I don’t think it’s worth feeling this bad. The other meds for Osteoporosis all have the same side effects For anyone that has experienced these side effects how long does it last?”

K (taken for less than 1 month) March 4, 2018


For Osteoporosis “Ok. I went ahead and took the second round. I had no side effects this time. Honestly I was very nervous considering what I went through the first time, but I had no problems. It must be working because I usually take motrin or tylenol for back pain several times a day every day. I only had to take Motrin twice all month and my back fractures haven’t bothered me nearly as much. Hopefully the Boniva is doing some good now. 🙂 (also, the doc put me on 3,000 mg of calcium /day).”

Miranda Sue (taken for 1 to 6 months) March 2, 2018


For Osteoporosis “I started my first pill last Friday morning. All day Friday I felt good. Saturday morning I woke up with severe sternum pain and pain around my lower ribs. I hurt so bad I called the clinic. They said it was one of the side effects and just alternate between tylenol and motrin for the rest of the day. My hips hurt, my knee hurt, and from 9 am to 1 pm (4 hours) I had horrible chills and my hands felt ice cold. By nighttime my arm bones hurt. Sunday my lower back started to hurt. Motrin again. Monday arms ached all day. Tuesday felt better. I never had the diarrhea. I’m surprised how many women said the same thing about the horrible sternum pain. My doctor says the next dose won’t be so bad…wondering if I should even do a next dose. My mother is badly stooped over and I want to avoid that but am having second thoughts about this medication.”

Miranda Sue February 2, 2018


For Prevention of Osteoporosis “After two months on this I developed horrid jaw pains. Dr told me to stop or for two months and then try it again. Once agin horrid jaw pains. Needless to say I stopped it”

Kedilee (taken for 1 to 6 months) December 11, 2017


For Osteoporosis “After taking this drug for the past 4 years my femur broke while I was walking, I fell and could not get up. There was no trauma causing this fall. I now find it takes an average of 8.5 months to heal, and healing may not be complete and pain free.”

Anonymous September 11, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.